FOM: Henkin's Induction paper

Julio Gonzalez Cabillon jgc at
Mon May 21 12:02:15 EDT 2001

On 19 May 2001, Charlie Silver asked:

       <<    Could someone please supply a reference to a very pleasant
       paper by Henkin on the nature of mathematical induction (perhaps
       just on the natural numbers, I forget)?   I think it was in JSL.
       Thank you. >>

I suspect you are referring to L. Henkin's "On Mathematical Induction",
published in the American Mathematical Monthly, vol 67 (1960), 323-338.


Julio Gonzalez Cabillon

More information about the FOM mailing list